# SDR UIEA2018040400573

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LT CORE COWL FWD HINGE FITTING AND BOLT WORN.  IAW AMM 71-11-06-714-014, REV 122, 71-11-06-714-013, REV 123, 71-11-07-825-008, REV 123, AND DWG 311T2561 ID:0001, REV 2 REPLACED THE BUSHINGS AND BOLT.
